• question-icon

    What are the side effects of swallowing Vozet by a 4 year old child?

default
Posted on Mon, 6 Jul 2015 in General Health
Question: My 4yrs 8months old boy mistakenly swallowed tab vozet 5mg. What will happen? Just one tablet. Please advice
doctor
Answered by Dr. Polash Sannigrahi 1 hour later
Brief Answer:
Kindly view the details

Detailed Answer:
Dear XXXXXXX

Thanks for your query.

Vozet (pharmacologically Levocetirizine) is a non-sedating antihistamine.
It does not enter the brain in significant amounts, and is unlikely to cause drowsiness if taken in recommended dosages.

However, as your son has accidentally swallowed a 5 mg tablet, there is an overdose of the medication and he may experience initial restlessness, followed by drowsiness.
Studies have also shown that overdose of Levocetirizine is associated with sleepiness, headache, dryness in mouth, light headedness, blurring of vision, palpitations and fatigue.

So, if your son complaints of any such symptom, kindly consult your Doctor for further evaluation & subsequent management.

There is no need to worry, your son will be fine.
Wishing him a good health.
Take care.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Polash Sannigrahi

General & Family Physician

Practicing since :2011

Answered : 3353 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Vozet

doctor1 MD

I have severe acne only on nose and no where else.. My dermatologist prescribed me cnn mr 100 with which my problem got solved completely, it was a...

doctor1 MD

I have intermittent blockage of Eustachian tube in my left ear, caused apparently due to influenza. Will VOZET tablet help me get rid of this...

doctor1 MD

Hi, I had very high fever on the morning of Saturday (104F) for which the doctor prescribed hifenac, loxof250, and vozet . I took the tablets as...

doctor1 MD

Hello Sir, I am depressed . please answer my query. I got few pimples on my skin and i applied a VLCC anti acne crem on my pimples for 2 - 3...

Get personalised answers from verified doctor in minutes across 80+ specialties

192 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Polash Sannigrahi
  • Q - Have swollen ankle. What could be causing this?

  • Q - Tested for total cholesterol, ldl and hdl. What does the report say?

  • Q - 75 years old suffering from osteoporosis. Pimple appeared on buttock....

  • Q - Undergoing radioactive iodine treatment. Have dry mouth and altered...

  • Q - Have lower back herniation. Noticed black and blue color changes in toe....

  • Q - Recurring pain in chest, back and shoulder. Looking for its cause and cure

  • Q - Have swollen eardrum and experiencing severe hearing loss. How to...

  • Q - Taking spirulina tablets. Getting cramps below rib cage. Side effect?

  • Q - What are the reason for mole growth on skin?

  • Q - Having twitching sensation in leg few days after sclerotherapy. Is this...

backtotop2